Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Dull pain in the groin, sharp pain in the abdominal area, frequent urination, weird sensation in the penis that relieves on passing urine

hi i had a pain in my groin about 4 weeks ago and sharp pains in my right side near my appendix i have still got a dull pain in my groin and during the day a few sharp pains in my abdominal area, and im now experiencing a lot of peeing and and weird sensation in my penis up until i pee then it goes away for a while thanks mark
Asked On : Mon, 11 Jun 2012
Answers:  2 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General Surgeon 's  Response
you might be suffering from urinary stone
Get an ultrasound abdomen and x ray KUB done
Answered: Tue, 12 Jun 2012
I find this answer helpful
  User's Response
You shall undergo a clinical examination, whcih could be sustantiated by an USG abdomen with special stress on KUB. Your narration is suggestive of either renal infection or renal calculi. to rule out and to have the right diagnosis contact your physician..

Wish you a speedy recovery to health
Answered: Mon, 11 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor